| Catalog Number |
574203030 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
12/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately three weeks post-implantation, the patient underwent a hip revision due to periprosthetic femur fracture.The fracture occurred while the patient was changing their clothes and fell, possibly due to losing their balance while on one foot.The stem was revised and the fracture fixed with a cable.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ event occurred in japan.H6: proposed component code: mechanical (g04) - stem.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.